# SDR SIMA20180123017

- Difficulty date: January 23, 2018
- Submitted: January 25, 2018
- Operation: Air carrier
- Aircraft: N849AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145716
- Aircraft time: 28,733 hours, 25,807 cycles
- System (JASC): 5521 · Elevator, Spar/Rib
- Part: Rib
- Part number: 14530246401
- Condition: Cracked
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE RIB ON LEFT ELEVATOR INBOARD HINGE CUTOUT INBOARD SIDE IS CRACKED. REMOVED AND REPLACED LT ELEVATOR NOSE RIB ON INBOARD HINGE CUTOUT INBOARD SIDE IAW SRM 51-40-02
